MAUDE Adverse Event Report: HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT 2 SYSTEM

HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT 2 SYSTEM
Model Number UROLIFT 2 SYSTEM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 24 jun 2024, neo tract has been made aware of a 60 year old patient who underwent ul2 procedure on the same day.During the procedure, the physician successfully placed 3 implants, and during the 4th implant deployment the physician was not able to see the suture in the keyhole after pull 3 and observed the needle tip broken off and floating in the fossa.The physician attempted to pull the delivery device from the patient, but he was unable as the device was stuck.After the pull 4, the physician tried to remove the device from the patient and used graspers to retrieve the needle from the patient.The physician tried to cut the suture which was tethered to the lateral lobe with the bugbee, but it was unsuccessful, so the physician used a laser and successfully cut the suture.The procedure was completed with mild-moderate bleeding occurrence to the patient and a catheter was placed.
 
Additional Manufacturer Narrative
The manufacturer has not yet received the device for investigation.Follow-up 2 will be submitted after the device investigation is completed.
 
Additional Manufacturer Narrative
Complaint verification testing could not be performed as the sample has not been returned to the manufacturer for analysis.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.If the sample becomes available at a later date a follow up report will be submitted with investigation results.Neotract will continue to monitor and trend for reports of this nature.

Brand Name
NEOTRACT UROLIFT 2 SYSTEM
Common Device Name
UROLIFT 2 SYSTEM
Manufacturer (Section D)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no. 1316,rancho el descanso
MX 
Manufacturer (Section G)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no.1316,rancho el descanso
tecate
MX  
Manufacturer Contact
laura gonzalez serrano
4155 hopyard road
pleasanton, CA 94588
9195448000
MDR Report Key19811716
Report Number3015181082-2024-00019
Device Sequence Number18229946
Product Code PEW
UDI-Device Identifier10814932020343
UDI-Public10814932020343
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K201837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUROLIFT 2 SYSTEM
Device Catalogue NumberIPN924184
Device Lot Number73L2300666
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date08/23/2024
09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale